Home Videos Photos

Kris Kross Rapper Chris Kelly's Death May Have Been Caused By A Drug Overdose

| Filed under: DrugsMusic MinuteR.I.P.Sad Sad

chris kelly death may have been caused by overdose on cocaine and heroin

An autopsy has yet to be performed on Kris Kross rapper Chris Kelly, but it looks like his death was caused by a drug overdose.

The musician’s mother Donna Kelly Pratt told authorities the night before he passed Chris had been using a combination of cocaine and heroin known commonly as a “speedball.”

She called paramedics yesterday afternoon when she found her son unresponsive, however they were unable to revive him when they arrived.

Donna went on to say that he was living in her apartment at the time to try and recover from his drug abuse and he had complained about feeling nauseous the morning of his death.

Chris’ uncle also confirmed that he had an “extensive history of drug use,” leading police to believe that an overdose was the cause of his death. An autopsy is expected to take place sometime this morning.

This is certainly sad news on top of an already sad story. We continue to send our positive thoughts and support to Chris’ family and loved ones.

[Image via Jonathan Phillips/AP Images.]

Tags: , , , , , , , , , , , , , , , , , ,

The 24 Most Heartbreaking TV Deaths From Last Season
11 Celebs Who Are Notorious For Being Not-So-Easy To Work With!!
Beyoncé's Best On Stage Looks: See The Evolution HERE!
Joan Rivers' Best Quotes & One-Liners
Joan Rivers' Style Through The Years: An Homage To Fashion's Most Colorful Critic
Nicki Minaj Isn't The Only One! These Pop Stars Sampled Classic Hits In Their Songs Too!
Email this  »

4 comments to “Kris Kross Rapper Chris Kelly's Death May Have Been Caused By A Drug Overdose”

  1. Mary says – reply to this


    1

    I will say a prayer for him…



  2. 2

    How come the 12-Step religious AA/NA cult's "HIGHER POWER" didn't use its HIGHER POWER thingy and save him?

    A REAL "HIGHER POWER" would work 100% of the time….



  3. 3

    That's wiggity wiggity wiggity wack!

  4. jeff says – reply to this


    4

    When will everyone learn… DON'T MIX YOUR DRUGS!! the majority of overdoses are caused by mixing drugs w/ alcohol or other drugs.